This is still very early days- swelling is almost universal following filler to the lips. It can take up to 10 days before settling down. I would not stress, wait for things to settle. In the worse scenario Juvederm- Restylane or any HA filler can be dissolved with Hyaluronidase- a special enzyme that breaks down HA fillers.
Dr Davin Lim
Laser and aesthetic dermatologist
Thank you for your question. This could be swelling or it could be overcorrection. Please wait a week to see if the swelling resolves if not then return to your physician for further evaluation and management. Why did you decide to add additional volume this time when in the past you have been very happy with a half mL? Thanks, Dr. Matt Elias
It is too early to determine at 1 day how much of this is overfill or swelling. The 10 minutes post picture suggests that the subsequent swelling will be a temporary event.
The more important question is why youchose 1 cc this time versus previous times when you had a half cc.
Dr H Karamanoukian
Juvederm and other fillers can temporarily swell the lips, especially the fist day after the injections. I would definitely ice the treated area and wait at least one week to evaluate the lips before judging the results. Best, Dr. Green
Thank you for posting your question and photo. One day after injection of Dermal Fillers into the lips there is usually swelling. It is not possible this early to determine if you are over-filled as well. The use of cold compresses is a good idea. If you are displeased after a week goes by, see your injecting physician for treatment with Vitrase to dissolve the filler.
Always see a highly trained/experienced doctor for your treatment with dermal fillers.
for the next day your swelling is normal. I am not sure why you swelled more this time rather than the last times you have been injected. What I can see from these pictures is this is not alarming and very normal. Swelling can last up to 2 weeks in some cases even longer. When the swelling goes away and you still do not like the look it can be dissolved with a product called Hyaluronidase.
It appears that this swelling is within the norm. Elevating your head of bed will help when sleeping. It looks to me that the upper lip was injected too much as it should be smaller than the lower lip by a ratio of 1:1.61. Wait the 10 days and go back if the results aren't what you expected. Call your doc if you still have concerns.